# SDR FDEA201109033652

- Difficulty date: September 3, 2011
- Submitted: September 23, 2011
- Operation: Air carrier
- Aircraft: N679FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 793
- Aircraft time: 19,450 hours, 10,554 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A532799790060
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FLOOR PANEL (132RG) HAS IMPACT DAMAGE.  REMOVED FLOOR PANEL FOR REPAIR IAW AMM 53-10-29-04.   DAMAGED AREA IS NOT WITHING THE ALLOWABLE DAMAGE LIMITS.   FABRICATED A NEW FLOOR PANEL IAW SRM 53-10-20, AND DWG 14-A532-79979.  REPAIR EVALUATED PER GMM 6-2-100 AND CLASSIFIED AS MINOR. INSTALLED FWD CARGO COMPARTMENT FLOOR PANEL 132RG IAW AMM 53-10-29-04.
